# SDR DHL2001705006

- Difficulty date: September 28, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)   EMERGENCY EXIT LIGHTS ABOVE DOORS INOP.2)   REPLACED BATTERIES IN EMERGENCY EXIT LIGHTS IAW B-M/M 33-50-101 OPS CHECKED GOOD.STATUS: CLOSED
